# SDR USAA2012051600020

- Difficulty date: May 15, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 40,220 hours, 16,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 FILIFORM CORROSION ON DOOR SILL BETWEEN FR67 TO FR68, Y1292.  REPAIRED DOOR SILL BETWEEN FR67 TO FR68, Y1292 IAW A319 SRM 53-41-14 FIG 101 & FIG 201.
